# SDR DALA1254020604

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 86,656 hours, 43,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST.  DISCOVERED OVERHEAD BIN BUSSEL LIGHTS INOPERATIVE AT 1AB, 2DC, 5DC 20 DEF.   LAMPED EMERGENCY BUSSEL LIGHTS IAW AMM 33-51.
